# SDR UPS96220531

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 653414423
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON EXPANSION LINK IN CENTER CHANNEL STA 740 TO 760 BL 0 WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED EXPANSION LINK IAW 51-10-2, 51-10-6, 51-30-2, 51-30-4 AND 51-30-8.
